# SDR SWIA201333524

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,955 hours, 33,249 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE-GEAR UP DISAGREE MASTER WARNING.  REPLACED NR 1 DOWNLOCK, NLG HARNESS IAW AMM.  PERFORMED GEAR SWINGS.  OPS CHECK GOOD, PN: 17300-253.
